# SDR 05FDEA01457

- Difficulty date: May 24, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24443
- Condition: Nicked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FLAP LOWER SIDE OB SEGMENT XIFH 237.32/266.00 RIVETS INSTALLED ON EXISTING NICKS.  LT IB FLAP LOWER SIDE OB SEGMENT XIFH 237.32/266.00 NICKS SKIN.  REPAIRED IAW ISRM 57-10-00 FIG 2 VOL I AND SRM 51-35-01 VOL I.  CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100.
